“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15555
School of Mathematics
  Title:   Min-max property in metric spaces with convex structure
  Author(s):  Moosa Gabeleh (Joint with H.-P. A. Kunzi)
  Status:   Published
  Journal: Acta Math. Hungar.
  Vol.:  157
  Year:  2019
  Pages:   1-18
  Supported by:  IPM
In the setting of convex metric spaces, we introduce the two geometric notions of uniform convexity in every direction as well as sequential convexity. They are used to study a concept of proximal normal structure. We also consider the class of noncyclic relatively nonexpansive mappings and analyze the min-max property for such mappings. As an application of our main results we conclude with some best proximity pair theorems for noncyclic mappings.

Download TeX format
back to top
scroll left or right